RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 3, Pages 390–394 (Mi mz4120)  

This article is cited in 15 scientific papers (total in 15 papers)

Finite $\pi$-Solvable Groups Whose Maximal Subgroups Have the Hall Property

V. S. Monakhov

Francisk Skorina Gomel State University

Abstract: Properties of an arbitrary finite $\pi$-solvable group whose maximal subgroups are Hall subgroups are established.

Keywords: maximal subgroup, Hall subgroup, Frattini subgroup, Fitting subgroup, Sylow subgroup, dispersive group, supersolvable group, metacyclic group

DOI: https://doi.org/10.4213/mzm4120

Full text: PDF file (386 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:3, 363–366

Bibliographic databases:

UDC: 512.542
Received: 08.10.2007
Revised: 18.12.2007

Citation: V. S. Monakhov, “Finite $\pi$-Solvable Groups Whose Maximal Subgroups Have the Hall Property”, Mat. Zametki, 84:3 (2008), 390–394; Math. Notes, 84:3 (2008), 363–366

Citation in format AMSBIB
\Bibitem{Mon08}
\by V.~S.~Monakhov
\paper Finite $\pi$-Solvable Groups Whose Maximal Subgroups Have the Hall Property
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 3
\pages 390--394
\mathnet{http://mi.mathnet.ru/mz4120}
\crossref{https://doi.org/10.4213/mzm4120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2473755}
\zmath{https://zbmath.org/?q=an:1155.20017}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 3
\pages 363--366
\crossref{https://doi.org/10.1134/S000143460809006X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000260516700006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55149097527}


Linking options:
  • http://mi.mathnet.ru/eng/mz4120
  • https://doi.org/10.4213/mzm4120
  • http://mi.mathnet.ru/eng/mz/v84/i3/p390

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Monakhov, A. A. Trofimuk, “Invarianty konechnykh razreshimykh grupp”, PFMT, 2010, no. 1(2), 63–81  mathnet
    2. N. V. Maslova, “Nonabelian composition factors of a finite group whose all maximal subgroups are Hall”, Siberian Math. J., 53:5 (2012), 853–861  mathnet  crossref  mathscinet  isi
    3. N. V. Maslova, D. O. Revin, “Finite groups whose maximal subgroups have the Hall property”, Siberian Adv. Math., 23:3 (2013), 196–209  mathnet  crossref  mathscinet  elib
    4. Maslova N.V., Revin D.O., “Svoistva konechnykh grupp s khollovymi maksimalnymi podgruppami”, Matematicheskii forum (Itogi nauki. Yug Rossii), 6 (2012), 113–121  elib
    5. V. A. Vedernikov, “Finite groups in which every nonsolvable maximal subgroup is a Hall subgroup”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S191–S202  mathnet  crossref  mathscinet  isi  elib
    6. N. V. Maslova, D. O. Revin, “Generation of a finite group with Hall maximal subgroups by a pair of conjugate elements”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S139–S145  mathnet  crossref  isi  elib
    7. N. V. Maslova, D. O. Revin, “On nonabelian composition factors of a finite group that is prime spectrum minimal”, Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 116–127  mathnet  crossref  mathscinet  isi  elib
    8. Belokon L.M., “Peresecheniya maksimalnykh podgrupp konechnykh grupp i radikalnye formatsii”, Izvestiya Gomelskogo gosudarstvennogo universiteta im. F. Skoriny, 2013, no. 6, 3–10  zmath  elib
    9. N. V. Maslova, “Finite groups with arithmetic restrictions on maximal subgroups”, Algebra and Logic, 54:1 (2015), 65–69  mathnet  crossref  crossref  mathscinet  isi
    10. I. L. Sokhor, “On finite $\pi$-soluble groups with no wide subgroups”, PFMT, 2016, no. 1(26), 63–67  mathnet
    11. N. V. Maslova, D. O. Revin, “Nonabelian composition factors of a finite group whose maximal subgroups of odd indices are Hall subgroups”, Proc. Steklov Inst. Math. (Suppl.), 299, suppl. 1 (2017), 148–157  mathnet  crossref  crossref  mathscinet  isi  elib
    12. Monakhov V.S., Sokhor I.L., “Finitely Solvable Groups With Nilpotent Wide Subgroups”, Ukr. Math. J., 68:7 (2016), 1091–1096  crossref  mathscinet  isi  scopus
    13. Skiba A.N., “On Some Results in the Theory of Finite Partially Soluble Groups”, Commun. Math. Stat., 4:3 (2016), 281–309  crossref  mathscinet  zmath  isi  scopus
    14. Irina Sokhor, “On groups with biprimary subgroups of even order”, Algebra Discrete Math., 23:2 (2017), 312–330  mathnet
    15. V. N. Tyutyanov, “Prostye neabelevy gruppy s pronormalnymi vtorymi maksimalnymi podgruppami”, PFMT, 2019, no. 3(40), 104–106  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:386
    Full text:136
    References:51
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020